# SDR 6462003F00000

- Difficulty date: June 1, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N646H
- Make and model: Enstrm 280C
- Aircraft serial: 1099
- Engine: Lyc HIO360*
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 28163511
- Condition: Worn
- Location: Tail Rotor
- Part time: 300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LEFT AND RIGHT TAIL ROTOR CONTROL CABLES SHOW EXCESS WEAR, WHERE THEY PASS THRU THE FAIRLEADS IN THE AFT TALL CONE BULKHEAD.  CABLES HAVE BEEN WEARING IN THIS LOCATION CONSTANTLY EVERY 300 TO 400 HOURS.  SUGGEST A WIDER CONTACT SURFACE AREA AT THE FAIR LEAD TO REDUCE THE CONCENTRATION OF FRICTION.
